# SDR DALA2025050103365

- Difficulty date: April 19, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 115,546 hours, 17,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY GROUND ILLUMINATION LIGHT IS INOPERATIVE. REFER TO LOG #7148833, AS THIS LIGHT IS ALSO CONNECTED TO BATTERY CHARGER M736. FWD TO MEL 33-51-02. PLACARD INSTALLED. DAYLIGHT FLIGHTS ONLY. REFERENCE LOG 7148833 FOR CORRECTIVE ACTION. CLOSED LOG AND REMOVED PLACARD. (LP #7148840)
